# SDR 98ZZZX1528

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105HS
- Make and model: Hwksly DH1251A
- Aircraft serial: 25031
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel
- Condition: Cracked
- Location: Str 19 Rt
- Part time: 7,959 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING 2 YEAR INSPECTION, .25 INCH LONG CRACK LOCATED STRINGER LINE 19 OF KEEL AREA BETWEEN FRAMES 10 AND 11 RT.
